MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION RNS-9703-24; REMOTE NETWORK STATION

NIHON KOHDEN CORPORATION RNS-9703-24; REMOTE NETWORK STATION
Model Number RNS-9703-024
Medical Device Problem Codes No Audible Alarm (1019); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2015
Type of Reportable Event Other
Additional Manufacturer Narrative
This unit will be exchanged and be removed from service.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that the remote network station (rns or remote monitoring system) has low volume alarm.

Brand Name
RNS-9703-24
Common Device Name
REMOTE NETWORK STATION
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
tokyo, japan 161-8 560
JA  161-8560
MDR Report Key5501671
Report Number2032233-2015-00226
Device Sequence Number11643777
Product Code MHX
UDI-Device Identifier00851725007016
UDI-Public00851725007016
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/15/2016
Report Date (Section F) 03/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRNS-9703-024
Device Catalogue NumberRNS-9703-024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/29/2015
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/15/2016
Supplement Report FDA Received Date03/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/15/2016